Doctor insights on:
39/y male, hypogonadal 150 ng/dl. prescription 2mg androgel patches. Now have severe hand & feet swelling. Emergency? Remedy for instant relief?
ITU: Hola! Te arde al orinar (dysuria)? Sientes que tiene muchas ganas de orinar (urgencia), pero cuando vas orinas tres gotas o nada? Podría ser una infección de orina, debes hacerte un analysis de orina y posiblemente un cultivo para evaluar si tienes una infección del tracto urinario. ...Read more
Unclear : Please rephrase your question. We would love to help you! ...Read more
Hello Doctor.I am 69 y old F,4 mo.post L5-S1Fusion with BMP & discectomy at UCLA. Per CT scan- Grade2.1 slippage, Nonunited Graft.Moder.to sev.Radicu?
No reliable info: There are hundreds of supplements advertised to do all sorts of magical stuff. Very few supplements have real research studies to show benefits (but manufacturers make claims, based on theories, animal tests, testimonials, chemical similarities, etc... But not on real research because real research is hard to do and is expensive to do). So, with supplements, nobody really knows the full effects. ...Read more
Am type1diabetic, hv tried to find app that shows diff. Restaurants w/nutrition info since count carbs (religiously!); help w/ spec.App=restaur.=crbs?
Insulin #: Test strips container shows--1 unit if 187-253, if using KwikPen Humalog (insulin lispro) U-100. But, my Dr. says 2 units if 200-250. Please, what do I do?
Diabetes care: You should see an Endocrinologist who will give you much better advice. In general it is a pre-meal rapid dose and a nighttime long-acting medicine. ...Read more
Eczema on leg 2+ yrs. Almost gone then returns. prescription triamcinolone .25 & .10. Now fluocinonide.05% -no help. She's gp, no derma drs in area. Any ideas?
Drug Eruption/Eczema: You are on chemotherapy and some other meds, and your rash may be due to allergy to drugs you are taking, or eczema the treatment of eczema is moisturisers immediately after bathing and steroid cream used topically, which you are using but there is no relief.Sometimes we use short course of oral steroids discuss with your doctor your optins. ...Read more
Fractured 2nd, 3rd,4th metatarsal from nasty fall 3wk ago. Plastered foot atm. What treatment do u suggest (2nd and 3rd alignment off). ?
Depends: It varies based on a more detailed description of the injury. Displaced metatarsal fractures do not always need surgery, but there is a critical part of the foot where the metatarsal bones meet the tarsal bones and if it is involved it must be perfectly realigned and fixed otherwise you may have a very poor outcome. Make sure you are seeing a specialist. ...Read moreSee 1 more doctor answer
2nd nonunion after failed ORIF- 3rd met. Now CRPS. Hard to walk, esp in shoes- podiatrist says weight-bearing helps bone. Sore- fx, CRPS. What to do?
TREAT THE CRPS: The CRPS has priority; it can be life changing. You should be in some type of pain clinic with multiple specialists well versed in CRPS tx. You may need another surgery for the non-union, but there is controversy if surgery should be done with active CRPS. Maybe a bone stimulator would help. I don't think WB right now is a good idea. Good luck! ...Read more
Iam 38 yr male, wid 5 yr sci at d12-l1 level. Now ambulatory wid 1 crutch n AFO on right foot. Paraplegia gone, have stress incontinence. Pl advise?
Search internet: Physicians really can't hide from the public. Most state boards of medicine make our information available (online) to the general public. Many online sites collect information on us & republish for you to compare & access. This site (as do most) also gives you access to our practice information including both address & phone. ...Read more
Hi doc,here is my horm profile on day 3. FSH-1.89miu/ml(6.9-12.5) LH-1.72miu/ml(5.9-12.6) E- 5.40 pg/ml(24.5-195) PRL-70.8ng/ml(3.4-24.1). Pls explain?
High prolactin : A high prolactin can suppress your other hormones and disrupt your normal ovarian function. Your physician might order a X-ray or MRI of your brain and they will possibly start you on some medication to lower your prolactin. These steps, of course, would be useless if you are breast feeding. ...Read more
Nonunion- 3rd met. ORIF for nonunion) 7 mths ago. Dr- put weight on foot to help healing. It is sore, swollen, have CRPS. Advice?
In-depth review....: You present a most difficult set of circumstances to comment on without knowing the specifics. The initial treatment, subsequent orif, the present state of healing and the timing as to when CRPS entered into the picture all need to be thoroughly reviewed. This might be done best by a fresh set of eyes, in the form of a second opinion, preferably by a surgeon experienced in cases of this depth. ...Read more
Metatarsalgia/plantafisha/knothenry/ganglions/biletaralforefoot al vrypainful end up cryingas hurtso badly, wotdo u think trment orthot did NT work!ow?
On Lantus (insulin glargine) (Diabetic 2) Fasting bld sgr at 7am 233,by 9am NO water or food , bs is 241. By 11am only water, bs goes to 275. WTH ?? am i doing wrong!?
Lantus (insulin glargine): You are not giving yourself enough insulin. If you are not taking water or or food I strongly recommend that you either get to see your primary doctor today, or, if not available, please go to the nearest Emergency facility. Those blood sugar levels won't cause any symptoms for a while but you must work hard to get the levels down. Off to the Emergency facility please! ...Read more